# SDR DALA1132531821

- Difficulty date: April 20, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 36,945 hours, 7,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T3110401
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD L/E FAIRING FOUND DELAMINATED.  COMPOSITE WET LAY UP REPAIR CARRIED OUT IAW SRM 57-53-01 REPAIR 1 TABLE 1 AND SRM 51-70-03 FIG 5.
